Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Constant dizziness on moving head from one side to the other. Taking adderall for migraines. Cause of worry?

I have been taking Adderall XR 10mg for the past 6 months. I have migraines, and also have a prescription for that. I have never had any side effects. The past week I have been constantly dizzy. Even when I move my head from one side to the other. I eat, workout, take vitamins , and drink lots of fluids. This is becoming scary.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
use homoeopathic medicine Lac def 200 4 drop 3 times and Theriodion 200 , 4 drop 3 times


dr praveen pathak

Answered: Sun, 24 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor